ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Back to Search Results |
| Catalog Number |
BCD10 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: the analysis results found that the shaft of a bcd10 devices was returned and the tip of the device inside a petri dish.Upon evaluation, the dissector tip was found separated from the shaft, evidence of adhesive was found in the tip of the shaft as the cotton appears to have been pulled off.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.
Event or Problem Description
It was reported that during a laparoscopic pneumonectomy, the cotton tip fell off into the patient when the device used on the target tissue of the lung.The fallen tip was retrieved, and no pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.